MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG TIGHT CURVE QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG TIGHT CURVE QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG TIGHT CURVE QUICKPASS LASSO
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation.Based on the limited information available the most likely probable cause of the event is attributed to manufacturing supplier process, and/or questionable user handling.
 
Event or Problem Description
On 08/26/2021, it was reported by a sales representative via (b)(4) that an ar-6068-60t 90 deg quickpass lasso was bound up out of the package. this was discovered during use in a shoulder procedure on (b)(6) 2021. the case was completed with a ar-6068-90t.

Brand Name
90 DEG TIGHT CURVE QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19392209
Report Number1220246-2024-03857
Device Sequence Number15375948
Product Code LXH
UDI-Device Identifier00888867038974
UDI-Public00888867038974
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number90 DEG TIGHT CURVE QUICKPASS LASSO
Device Catalogue NumberAR-6068-90T
Device Lot Number1006109086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown